# SDR IPXA2024080584076

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 65,191 hours, 15,823 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Chain
- Part number: SK1186332
- Condition: Broken
- Location: Door Motor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR PNEUMATIC MOTOR DRIVE CHAIN MISSING.  INSTALLED NEW PNEUMATIC MOTOR DRIVE CHAIN REF MM 52-11-09.
